# SDR SWIA2024F00573

- Difficulty date: May 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26R BETWEEN FS 985.00 - 1000.00     (C-CHECK RO 7/9/2024)    REMOVED CORROSION ON STGR26R BETWEEN FS985.00-FS1000.00 AND FOUND OUT OF LIMITS PER CRJ900SRM 53-61-03-101-003-A02. RECEIVED AND COMPLIED WITH REO 690-53-61-1391 REV -- DATE 2024-05-18 BY ENSURING ALL CORROSION REMOVED AND NO FURTHER DAMAGE EXISTS, REPLACING ALL AFFECTED FASTENERS, NDT INSPECTING, RESTORING FINISH, AND APPLYING CIC TO THE REPAIR AREA. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337. SEE CONTINUATION FOR DETAILS.
